# SDR R61A2021110500866

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 14,558 hours, 9,744 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FWD FUSELAGE BETWEEN FR10/11 AND STGR 17L/18L.   REPAIRED DENT ON LH FUSELAGE IAW SRM 51-75-14
